Red throat about an hour after taking 6MP?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Idolwild
Regular Member


Date Joined Sep 2007
Total Posts : 29
   Posted 9/25/2007 11:48 AM (GMT -7)   
Anyone else experience this? Something I should worry about? Seems to fade after a bit, but almost feels like its swelling for a little while, and angry red.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, January 24, 2017 2:36 PM (GMT -7)
There are a total of 2,759,712 posts in 303,688 threads.
View Active Threads


Who's Online
This forum has 152662 registered members. Please welcome our newest member, GrumpySmurf.
443 Guest(s), 18 Registered Member(s) are currently online.  Details
JimBear, Krimpet 🍔, JayMot, Psilociraptor, super20dan, Mazzcg, tennisplayer, Klambert1, Girlie, Feekerry, NiceCupOfTea, pmm73, Kasey86, still_living, caramba, Godlovesusall, Robertmp, hhekking


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer